Mirena for Overweight treatment

We have 1372 consumer reports for treatment of Overweight with Mirena. Overweight used in 1% of cases.

Patients statistics on Overweight for Mirena

Female
Male

Average weight in Lbs
169.25
0

Average height in Ft
5′ 4″
0

Average age
42
0

Mirena Circle Diagram 18 consumers of 1372 reported about Overweight

  1. Teresa C. Rosales says:
    4.0 rating

    Mirena for Sweat; Cyst formation; Libido disorders; Overweight

    3.5 years ago, 8 weeks after the birth of my son, I had the Mirena Spiral inserted because I definitely did not want to get pregnant again quickly and the hormone spiral was called a very safe contraceptive without the side effects of the copper spiral or the pill , I was really happy with the spiral until a few months ago. Although I still have my period, but not very strong and absolutely regular. That I am sexually absulut on the zero point, I have pushed on overwork, stress, problems etc. Lately, however, I have increasingly suffered from night sweating, weight gain and cysts. This, as my gynecologist once told me, could well come from the spiral, but that was at a time when not every 6 weeks such a monster went off in hellish pain. After I have already given an appointment for the removal (in 3 weeks) since we now want a second child, I’ve dealt with the possible side effects here on the net and have repeatedly come across the same experiences on different pages that coincide with my symptoms. I’m not a doctor, and I’ve pushed all those hormone stories always on my 2 years ago removed thyroid. The values are always in the frame. In my opinion, the causative factor is apparently really the spiral, and hope (especially my husband :-)) that the side effects after the removal will be!

  2. Marilyn N. Lococo says:
    4.5 rating

    Mirena for Breast span; Edema; Pain (joint); Pain (back); Overweight; Pain (acute)

    I let 2 hours ago insert the H. spiral. Before I let them insert, I have in various forums on event. Side effects read a lot and thought that these many women probably exaggerate powerful and I do not necessarily have to get these side effects – especially not so many at a time. For 1 month I have joint pain, in addition to various other side effects such. Water retention in the legs, extreme breast enlargement and stretching, back pain, extreme sweating, oily hair, weight gain (4 kg). At first I had joint pain with elbow strain, then wrists, finger bones, knees and for a few days my hips hurt. The pain disappears again and again, and then come back after a few days. I’m currently being treated by the orthopedist. The result of the blood test, if any rheumatism, is still pending. My gynecologist said that does not come from the spiral, my new gynecologist meant what else – if I previously the o.g. Had no problems. I have decided to let them get me and believe firmly that I am as good as before the Mirena, just a little pain in the menstrual period and a little heavier bleeding.

  3. Richard H. Cortes says:
    4.5 rating

    Mirena for Overweight

    Hello, I have on the recommendation of gynecologist, because I had so unbearable pain and extremely strong and sometimes 8-9 days lasting menstrual bleeding, which can be used Mirena. Was always a rather sporty always well-tempered person, have kept for years without any effort my normal weight of about 58-61 kg fabulous, if I had eaten a-two days less, I immediately lost a kilo. since Mirena- mood swings headache (I had never before) and now almost 75 kg although I eat neither more nor different than before and my movement has remained the same. My FA said it would rather come from the age ago – this is normal if the body is slowly moving to the menopause (ha ha – I’m 42 :-() for some time, I get also malignant spotting – spasms in the abdomen …. My decision has now been made after reading your experiences – IMMEDIATELY WITH THE THING! I will tell you what changes afterwards.

  4. Jessica J. Hampton says:
    4.5 rating

    Mirena for Hair loss; Acne; Depression; Overweight

    hi love her, I am 23 years old and have not had any children yet. Due to very strong, irregular and for me debilitating menstrual bleeding my gynecology finally recommended the mirena. to use this – in february this year – was hell to say the least: pain, pain, pain. and that over 4 days, including circulatory collapse still in gyn.praxis. well, I thought to myself, there you have to go through, do not be so – after all, everything should be better! But now, after less than 10 months, I have for next week a date to let me remove the mirena again. I’m really patient and no memes, but what I’ve experienced here at NW, really blows up the frame: -massive skin deterioration (previously I had, apart from small pimples to teenage times, a madness skin) – bleeding still strong, irregular, associated with massive cramps – hair loss (luckily I have full, thick hair ….) – despite sporting activity, an increase in weight of 6kg (I’m 1.85 tall at originally 68kg) – depressive mood up to complete lack of humor all in all, although I have some friends in my circle of acquaintances, who get along well with the mirena and the simple way of prevention advertise.dennoch I would others rather discourage very young women – prefer the conventional way with the pill ö.ä. I hope this experience report could help a few out there a little! best regards, madeleine

  5. Beverly D. Webb says:
    4.5 rating

    Mirena for Fatigue; Hair loss; Libido disorders; Acne; Depression; Overweight; Pain (menstruation)

    I have the Mirena use at the age of 20, after I knew that I would not want children for the next 5 years and I did not want to take the pill because of more frequent gastrointestinal complaints for safety reasons. After praising my FA on the Mirena, I decided to do so. Since I was not 21 years old, even the KK has paid. Everything great. The insertion did not hurt as expected and I was satisfied first, because I no longer had to worry about the prevention. In the first six months I had almost abdominal pains and mood swings. At that time my FA told me that I would have to climb a mountain for half a year now and then enjoy the view for 4.5 years. All right, I thought. Wait and swallow painkillers! After half a year, I felt better for the time being. About half a year. No bleeding, no side effects, everything ok. Then, a year ago, it began with extreme pus ticks on the entire back and greasy hair. All of a sudden, I gained almost 10 kg. My mood was at zero. Was easily irritable and cried constantly. In the last half year to today I have always severe pelvic pain, since recently repeatedly spotting, absolute loss of libido and in the last six months 4 bladder infections, 2 fungal infections and even a very painful pyelonephritis and constantly caught cold for a year .. That’s why I’m in the Internet on the search and found this page on which my assumption is confirmed: The Mirena must go! Will now after 2 years but make an appointment with the gynecologist and let them pass me. Have already discussed with my partner, that we probably want to try it with the persona computer. Finally, a friend of mine has successfully prevented it and does not burden my body with hormones. By the way, I can confirm that gynecologists on the ear side effects of the Mirena are absolutely deaf and have no idea. I wish all of you a speedy recovery and hope that the posts here are as helpful to many as mine.